MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD SYRINGE ALLERGY 1ML W/NDL 27X1/2 RB; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD SYRINGE ALLERGY 1ML W/NDL 27X1/2 RB; PISTON SYRINGE
Catalog Number 305540
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material # 305540.Batch # 4085018.It was reported that the bd syringe allergy 1ml w/ndl 27x1/2 rb needle went through the shield.The following information was provided by the initial reporter: verbatim: rcc received a complaint via phone.Pir attached.Customer states that when she went to pull the cap off of the needle, the needle was bent through the cap and this caused a clean needle stick.The needle actually hooked into the customer's finger and it was extremely painful.No medical attention was needed.Ref number: 305540; lot number: 4085018.Customer has defective needle to return if needed.
 
Additional Manufacturer Narrative
Imdrf codes must be updated.
 
Event or Problem Description
Imdrf codes must be updated.

Brand Name
BD SYRINGE ALLERGY 1ML W/NDL 27X1/2 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20767381
Report Number1920898-2024-00152
Device Sequence Number8587538
Product Code FMF
UDI-Device Identifier00382903055401
UDI-Public(01)00382903055401(11)240507(17)290331(10)4085018
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305540
Device Lot Number4085018
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date11/24/2024
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown